Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 56, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Apr 28, 2007, 8:30 PM CDT for Brewster County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 28, 2007, 8:30 PM CDT (01:30 UTC)
- Expired
- Apr 28, 2007, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Whole counties
County Brewster County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 8:32 PM CDT | FLASH FLOOD | 6 Nnw Panther Junction, TX | TWO FEET OF WATER WAS FLOWING OVER ROUTE 15 INSIDE BIG BEND NATIONAL PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 655 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 290131
FFWMAF
TXC043-290430-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
830 PM CDT SAT APR 28 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1130 PM CDT
* AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A THUNDERSTORM CAPABLE OF PRODUCING FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TERLINGUA
RANCH LODGE...TERLINGUA...STUDY BUTTE...PERSIMMON GAP...PANTHER
JUNCTION...MARATHON...CHISOS BASIN...ALTUDA AND ALPINE
ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.
FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS...
NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY.
DO NOT DRIVE ACROSS FLOODED ROADS.
FLASH FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW
WHERE YOU ARE RELATIVE TO ARROYOS... DRAWS... AND OTHER LOW LYING
AREAS. HEAVY RAINFALL... EVEN FROM DISTANT STORMS... CAN CREATE
SUDDEN FLOWS CAPABLE OF OVERTAKING CAMPERS AND HIKERS. MOVE UP TO
ESCAPE RISING WATER.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2923 10373 2902 10317 2994 10244 3062 10344
3038 10375
$$2 follow-up statements
000
WGUS74 KMAF 290141
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
840 PM CDT SAT APR 28 2007
TXC043-290430-
BREWSTER-
840 PM CDT SAT APR 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
BREWSTER COUNTY...
AT 835 PM CDT...BIG BEND NATIONAL PARK RANGERS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG BEND
NATIONAL PARK...LAJITAS...AND STUDY BUTTE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
LAT...LON 2923 10373 2902 10317 2994 10244 3062 10344
3038 10375
$$000
WGUS74 KMAF 290309
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1007 PM CDT SAT APR 28 2007
TXC043-290430-
BREWSTER-
1007 PM CDT SAT APR 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
BREWSTER COUNTY...
AT 1005 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL JUST SOUTH OF
THE RIO GRANDE. THESE STORMS WERE LOCATED 14 MILES SOUTHWEST OF TERLINGUA
...OR 6 MILES SOUTH OF LAJITAS...MOVING NORTH AT 25 MPH. THESE STORMS
MAY MOVE ACROSS AREAS THAT RECEIVED HEAVY RAIN EARLIER TONIGHT WHICH
COULD LEAD TO ADDITIONAL FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.
LAT...LON 2923 10373 2909 10329 2994 10244 3062 10344
3038 10375
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 2:17 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Apr 28, 2:17 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 217 PM CDT SAT APR 28 2007 .SHORT TERM... WATER VAPOR SHOWS UPPER LOW TO BE LOCATED ACRS NRN MEXICO WITH ASSOCD 80KT 3H JET ROUNDING THE BASE. MEANWHILE SFC COLD FRONT HAS PUSHED INTO THE MTNS RESULTING IN AN INCREASE IN LOW LEVEL MSTR AND ADDING UPSLOPE COMPONENT. BY 00Z NOSE OF 3H JET WILL BE INTO THE BIG BEND/RIO GRANDE AREA WITH GOOD INDICATIONS OF DIVERGENCE... ESPECIALLY ON CYCLONIC SIDE OF JET. SFC HEATING ACRS MTNS HAS LIFTED MSTR AND RESULTED IN THICK DECK OF CU/SC THAT IS TEMPORARILY INHIBITING INSOLATION. MODIFIED 18Z KMRF NAM SOUNDING FOR 18Z SFC CONDITIONS REVEALS THERE IS STILL A STRONG CAP. EXPECT THAT AS SFC HEATING WEARS ON CLOUD BASES WILL CONTINUE TO LIFT AND INSOLATION WILL INCREASE AIDING IN DESTABILIZATION. 7H-5H LR/S ARE NEAR 8 C/KM ACRS THE MTNS AND WITH DWPNTS IN THE 50S CAPES NEAR 1500 J/KG ARE EXPECTED. NOTABLE INCREASE IN 0-6KM BULK SHEAR TO 50KTS ACRS DAVIS MTNS TO RIO GRANDE BY 00Z AND SEVERE STORMS ARE A CONCERN AS LOCAL HVY RAIN WITH PW/S NEAR AN INCH. TSTMS WILL CONTINUE TO DEVELOP AND MOVE N ACRS TRANS PECOS BY LATE TONIGHT WITH LARGE SCALE ASCENT. WRF/GFS BOTH INDICATE SHRTWV TROF WILL MOVE NWD INTO UPPER TRANS PECOS/WRN PB AROUND 06Z AND WILL OPT TO INCREASE POPS AND PULL SCT POPS A LITTLE FARTHER N. .LONG TERM... THE UPPER LEVEL LOW LOCATED OVER THE BAJA/NORTHERN MEXICO REGION IS EXPECTED TO LIFT NORTHEASTWARD ON SUNDAY...MOVING TO NEAR EL PASO BY SUNDAY EVENING...INTO SOUTHEAST NEW MEXICO BY MONDAY MORNING...AND THEN EAST ACROSS THE SOUTH PLAINS AND NORTHERN PORTIONS OF THE TEXAS PERMIAN BASIN ON MONDAY. WITH THE APPROACH OF THIS UPPER STORM SYSTEM ON SUNDAY...IMPRESSIVE UPPER LEVEL DIFFLUENT FLOW IS SEEN ON BOTH THE WRF AND GFS MODELS OVER THE SOUTHWEST TEXAS. AS AN UPPER LEVEL JET STEAK BEGINS TO NOSE INTO THE AREA ON SUNDAY MORNING...THE PRESENCE OF LOW LEVEL UPSLOPE FLOW AND ABUNDANT MOISTURE...AND LIFTED INDICES IN THE -2 TO -4 RANGE SHOULD EASILY BE ENOUGH FOR THUNDERSTORMS TO CONTINUE DEVELOPING OVER THE SOUTHWEST TEXAS SUNDAY MORNING. INITIALLY THESE STORMS SHOULD MOVE NORTHWARD...ALSO AFFECTING PORTIONS OF SOUTHEAST NEW MEXICO DURING THE DAY ON SUNDAY. CURRENT MODEL GUIDANCE ALSO INCREASES POPS OVER OTHER AREAS ACROSS CWA ON SUNDAY WITH A SERIES OF SHORTWAVES EXPECTED TO ROTATE AROUND THE EASTWARD PERIPHERY OF THE MAIN UPPER LOW ON SUNDAY. THIS SHOULD ALLOW FOR THUNDERSTORMS TO DEVELOP ALONG THE LOWER TRANS-PECOS REGION AND EXPAND IN COVERAGE DURING THE AFTERNOON AS THEY MOVE NORTHWARD ACROSS A GOOD PORTION OF THE TEXAS PERMIAN BASIN. GIVEN THE EXPECTED INSTABILITY...WE WOULD ANTICIPATE THAT SOME OF THESE THUNDERSTORMS COULD APPROACH SEVERE LEVELS WITH SEVERE HAIL BEING THE MAIN SEVERE WEATHER THREAT. FOR NOW...HAVE MADE A FEW MINOR MODIFICATIONS TO THE POP GRIDS BASED ON EXPECTED STORM MOVEMENTS. ALSO...WITH CONTINUED RE-DEVELOPMENT OF THUNDERSTORMS POSSIBLE ON SUNDAY AND INTO MONDAY ACROSS SOUTHERN PORTIONS OF THE CWA...FEEL THAT MENTION OF LOCALLY HEAVY RAINFALL IS WARRANTED ACROSS SOUTHERN AREAS. CURRENT FORECAST GRIDS DO AN EXCELLENT JOB IN TAPERING BACK THUNDERSTORMS CHANCES FROM WEST TO EAST ON MONDAY AS THE UPPER STORM SYSTEM SLIDES EASTWARD INTO THE BIG COUNTRY. THIS LOOKS LIKE A REASONABLE OUTCOME AND WILL CONTINUE WITH THE CURRENT FORECAST PACKAGE FOR MONDAY INTO TUESDAY. ANOTHER UPPER LEVEL SYSTEM WILL APPROACH THE AREA BY WEDNESDAY NIGHT PROVIDING AN OPPORTUNITY FOR SIGNIFICANT RAINS INTO THURSDAY. BASED ON POTENTIAL RAINFALL SUNDAY AND MONDAY OVER THE AREA...ADDITIONAL RAINS LATE WEDNESDAY AND THURSDAY COULD LEAD US INTO A FLOOD EVENT FOR PORTIONS OF THE CWA. THE GFS IS ALREADY SHOWING HIGH QPF VALUES ACROSS THE WESTERN PERMIAN BASIN BY MID WEEK. AS THIS WEEKEND EVENT UNFOLDS...WE SHOULD BEGIN TO KNOW MORE ABOUT THE MID WEEK FLOOD POTENTIAL DURING THE NEXT FEW FORECAST SHIFTS. OVERALL...HAVE LOWERED THE EXPECTED HIGH TEMPERATURES SLIGHTLY FOR SUNDAY BASED ON CLOUD COVER AND THUNDERSTORMS OVER THE AREA. ALSO...HAVE KEPT WEDNESDAY NIGHT TEMPERATURES WARMER THAN MAV/MET GUIDANCE IN ANTICIPATION OF INCREASED LOW LEVEL MOISTURE OVER THE AREA IN ADVANCE OF THE NEXT STORM SYSTEM. OTHER THAN THAT...HAVE CONTINUED WITH CURRENT FORECAST TRENDS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 64 79 59 78 / 10 40 50 50 CARLSBAD NM 58 76 57 84 / 30 60 50 20 DRYDEN TX 65 78 65 85 / 30 60 70 30 FORT STOCKTON TX 61 78 61 84 / 30 60 60 20 GUADALUPE PASS TX 50 74 55 81 / 30 70 40 20 HOBBS NM 58 78 60 80 / 10 50 50 30 MARFA TX 53 73 50 82 / 40 70 50 20 MIDLAND INTL AIRPORT TX 61 79 59 80 / 10 40 60 30 ODESSA TX 61 78 60 81 / 20 50 60 30 WINK TX 63 82 64 89 / 30 60 60 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 49/03
Hazardous weather outlook, Apr 28, 1:54 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 154 PM CDT SAT APR 28 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 154 PM CDT SAT APR 28 2007 /1254 PM MDT SAT APR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF TRANS PECOS LATE THIS AFTERNOON AND EVENING. THE BEST CHANCE OF THUNDERSTORMS WILL EXIST ALONG AND WEST OF THE GUADALUPE AND DAVIS MOUNTAINS...AND THE BIG BEND REGION...SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WILL BE THE PRIMARY CONCERNS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINS WILL ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO SUNDAY. THE BEST CHANCE FOR STORMS WILL OCCUR SUNDAY AFTERNOON AND EVENING. WIND GUSTS TO 50 MPH AND HAIL MAY ACCOMPANY THE STRONGEST OF THESE STORMS. HEAVY RAINFALL AND DEADLY LIGHTNING ARE ALSO POSSIBLE. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS IN THE FORECAST FOR WEDNESDAY AND WEDNESDAY NIGHT. GUSTY WINDS...SMALL HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE EXPECTED OVER MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON ACROSS FAR WEST TEXAS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 28, 6:43 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 643 PM CDT SAT APR 28 2007 TXZ079-080-290045- PRESIDIO VALLEY-MARFA PLATEAU- 643 PM CDT SAT APR 28 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF BIG BEND RANCH STATE PARK AT 643 PM CDT...MOVING NORTHEAST AT 10 MPH. THIS STORM MAY INTENSIFY. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Local storm report, Apr 28, 7:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
726 PM CDT SAT APR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL CASTOLON 29.14N 103.51W
04/28/2007 E1.50 INCH BREWSTER TX PARK/FOREST SRVC
&&
JGUDMESTThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:15 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| Apr 29, 4:28 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| Apr 29, 4:47 AM CDT | Flash Flood Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 23 hr |
| Apr 29, 5:37 AM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Apr 29, 5:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| Apr 29, 7:52 AM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 4 hr |
| Apr 29, 10:04 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Apr 29, 11:29 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| Apr 29, 11:49 AM CDT | Tornado Warning | MAF | Jeff Davis | 56 min |
| Apr 29, 12:25 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 35 min |
| Apr 29, 12:35 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| Apr 29, 12:43 PM CDT | Tornado Warning | MAF | Jeff Davis, Reeves | 62 min |
| Apr 29, 12:51 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 54 min |
| Apr 29, 1:00 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 60 min |
| Apr 29, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 60 min |
| Apr 29, 1:34 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 56 min |
| Apr 29, 1:37 PM CDT | Tornado Warning | MAF | Reeves | 53 min |
| Apr 29, 1:50 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Ward | 3 hr |
| Apr 29, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 63 min |
| Apr 29, 2:01 PM CDT | Flash Flood Warning | MAF | Culberson, Jeff Davis | 3 hr |
| Apr 29, 2:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Apr 29, 2:23 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 67 min |
| Apr 29, 2:48 PM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Apr 29, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 55 min |
| Apr 29, 3:31 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 59 min |
| Apr 29, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 67 min |
| Apr 29, 4:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 60 min |
| Apr 29, 4:03 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Apr 29, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 61 min |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 65 min |
| Apr 29, 4:44 PM CDT | Tornado Warning | MAF | Pecos | 61 min |
| Apr 29, 5:07 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 59 min |
| Apr 29, 5:24 PM CDT | Tornado Warning | MAF | Pecos | 66 min |
| Apr 29, 5:32 PM CDT | Flash Flood Warning | MAF | Pecos | 4 hr |
| Apr 29, 5:36 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 54 min |
| Apr 29, 5:58 PM CDT | Tornado Warning | MAF | Pecos | 47 min |
| Apr 29, 6:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Apr 29, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 56 min |
| Apr 29, 6:21 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 24 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 61 min |
| Apr 29, 6:50 PM CDT | Tornado Warning | MAF | Crane, Pecos | 55 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | MAF | Ector | 5 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 46 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.